Bulletin of the Belgian Mathematical Society - Simon Stevin

Existence of labeled resolvable block designs

Hao Shen and Minjie Wang

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 2/3 (1998), 427-439.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103409022

Digital Object Identifier
doi:10.36045/bbms/1103409022

Mathematical Reviews number (MathSciNet)
MR1630043

Zentralblatt MATH identifier
0919.05006

Subjects
Primary: 05B05: Block designs [See also 51E05, 62K10]

Keywords
Block design resolvable almost resolvable labeled design

Citation

Shen, Hao; Wang, Minjie. Existence of labeled resolvable block designs. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 2/3, 427--439. doi:10.36045/bbms/1103409022. https://projecteuclid.org/euclid.bbms/1103409022


Export citation